MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND

FERNO-WASHINGTON, INC. TRANSCEND
Model Number 0731401
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation at the customer's location.The reported issue was confirmed; however, cause could not be determined.New hardware was installed on the chair and the chair was returned to service.
 
Event or Problem Description
It was reported while transporting a patient on the chair, some of the bolts on the seat frame came out.The product issue did not adversely affect the transport and the medics were able to complete the transport manually.There were no injuries reported as a result.

Brand Name
TRANSCEND
Common Device Name
TRANSCEND
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22394312
Report Number1523574-2025-00068
Device Sequence Number21113869
Product Code FPP
UDI-Device Identifier00190790004040
UDI-Public(01)00190790004040(11)240828
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731401
Device Catalogue Number0731401
Device Lot NumberM942530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown